# SDR HALA2020020780008

- Difficulty date: January 8, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,750 hours, 4,154 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL LP MOT 2 ENG. 1 C/B POPPED. // REPLACED LP FUEL VALVE ACTUATOR PER AMM 28-24-51-400-803A.
